# SDR DL757950507

- Difficulty date: February 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624DL
- Make and model: Boeing 757232
- Aircraft serial: 22914
- System (JASC): 2720 · Rudder Control System
- Part: Ratio Module
- Condition: Failed
- Location: Rudder Control
- Component: 285T0014104
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT RUDDER RATIO EICAS MSG AND RUDDER RATIO OVERHEAD LIGHT ILLUMINATED WITH UNCOMMANDED RUDDER MOVEMENT.  FOUND PCA FAULT BALL SET ON RT RUDDER RATIO MODULE.  REPLACED MODULE AND PERFORMED BITE.  CKS GOOD.
